Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 213

All articles in this issue are freely accessible.

Extension of Fourier $L^{p}—L^{q}$ multipliers
Michael G. Cowling.
Trans. Amer. Math. Soc. 213 (1975), 1-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390652
Functions which are restrictions of $L^{p}$-multipliers
Michael G. Cowling.
Trans. Amer. Math. Soc. 213 (1975), 35-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390653
On a varietal structure of algebras
R. D. Giri.
Trans. Amer. Math. Soc. 213 (1975), 53-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382120
An improved version of the noncompact weak canonical Schoenflies theorem
W. R. Brakes.
Trans. Amer. Math. Soc. 213 (1975), 61-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0391103
Binary digit distribution over naturally defined sequences
D. J. Newman and Morton Slater.
Trans. Amer. Math. Soc. 213 (1975), 71-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384734
Monads defined by involution-preserving adjunctions
Paul H. Palmquist.
Trans. Amer. Math. Soc. 213 (1975), 79-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376811
Circle actions on homotopy spheres not bounding spin manifolds
Reinhard Schultz.
Trans. Amer. Math. Soc. 213 (1975), 89-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380853
On $𝜋_{3}$ of a finite $H$-space
J. R. Hubbuck and R. Kane.
Trans. Amer. Math. Soc. 213 (1975), 99-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397724
On stable noetherian rings
Zoltán Papp.
Trans. Amer. Math. Soc. 213 (1975), 107-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0393120
Müntz-Szász theorem with integral coefficients. II
Le Baron O. Ferguson and Manfred von Golitschek.
Trans. Amer. Math. Soc. 213 (1975), 115-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430619
The residue calculus in several complex variables
Gerald Leonard Gordon.
Trans. Amer. Math. Soc. 213 (1975), 127-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430297
A decomposition for certain real semisimple Lie groups
H. Lee Michelson.
Trans. Amer. Math. Soc. 213 (1975), 177-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385002
A Galois theory for a class of inseparable field extensions
R. L. Davis.
Trans. Amer. Math. Soc. 213 (1975), 195-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379453
$Z$-sets in ANR’s
David W. Henderson.
Trans. Amer. Math. Soc. 213 (1975), 205-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0391008
The hyperspace of the closed unit interval is a Hilbert cube
R. M. Schori and J. E. West.
Trans. Amer. Math. Soc. 213 (1975), 217-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390993
Ergodic theorems for the asymmetric simple exclusion process
Thomas M. Liggett.
Trans. Amer. Math. Soc. 213 (1975), 237-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410986
Embeddings and immersions of manifolds in Euclidean space
David R. Bausum.
Trans. Amer. Math. Soc. 213 (1975), 263-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474330
A formula for the tangent bundle of flag manifolds and related manifolds
Kee Yuen Lam.
Trans. Amer. Math. Soc. 213 (1975), 305-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431194
Heegaard splittings of branched coverings of $S^{3}$
Joan S. Birman and Hugh M. Hilden.
Trans. Amer. Math. Soc. 213 (1975), 315-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380765
Picard’s theorem and Brownian motion
Burgess Davis.
Trans. Amer. Math. Soc. 213 (1975), 353-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397900
The absolute continuity of phase operators
J. Dombrowski and G. H. Fricke.
Trans. Amer. Math. Soc. 213 (1975), 363-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377573
On Dedekind’s problem: the number of isotone Boolean functions. II
D. Kleitman and G. Markowsky.
Trans. Amer. Math. Soc. 213 (1975), 373-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382107
The predual theorem to the Jacobson-Bourbaki theorem
Moss Sweedler.
Trans. Amer. Math. Soc. 213 (1975), 391-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387345
Homology with multiple-valued functions applied to fixed points
Richard Jerrard.
Trans. Amer. Math. Soc. 213 (1975), 407-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380778
Erratum to: “Regular overrings of regular local rings” (Trans. Amer. Math. Soc. 171 (1972), 291–300)
Judith Sally.
Trans. Amer. Math. Soc. 213 (1975), 429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382258